# SDR 95ZZZW666

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Mlg
- Part number: 57500922
- Condition: Cracked
- Location: Rt Mlg
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT MLG SUPPORT FITTING CRACKED.  REPAIRED FITTING PER DOUGLAS S/B 53-61.  TOTAL CYCLES 25,289.
